# SDR SIMA1211

- Difficulty date: April 30, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: 9106
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DFW - FLT 3395 - CARGO SMOKE LIGHT ILLUMINATED IN-FLIGHT.  DISCHARGED FIRE EXTINGUISHER, DECLARED EMERGENCY. RETURNED TO DFW.  FOUND AFT CARGO SMOKE DETECTOR DEFECTIVE.  REMOVED AND REPLACED AFT SMOKE DETECTOR IAW AMM 26-13-15.  OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (X)
